BibTeX record journals/jet/GizatulinaH19

download as .bib file

@article{DBLP:journals/jet/GizatulinaH19,
  author    = {Alia Gizatulina and
               Ziv Hellman},
  title     = {No trade and yes trade theorems for heterogeneous priors},
  journal   = {J. Econ. Theory},
  volume    = {182},
  pages     = {161--184},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.jet.2019.04.006},
  doi       = {10.1016/j.jet.2019.04.006},
  timestamp = {Mon, 24 Feb 2020 15:54:31 +0100},
  biburl    = {https://dblp.org/rec/journals/jet/GizatulinaH19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics